Monday, August 4, 2008

It's only day 4?!

This Metformin is really screwing with me. The side effects. I don't like them. I have to go to the bathroom. A lot. I'm losing my appetite, but I'm supposed to eat three meals a day. I'm not particularly thirsty, but I have to make sure I stay hydrated. I'm having crazy mood swings. I get sleepy every day between 5 and 6 p.m. I have had headaches every night. I'm hoping that my body will adjust to all of this in a week. I've been taking it for four days. I'm hoping that by Friday, things will have settled down a bit. ::fingers crossed:: Did any of you have these side effects? Others that I haven't had the joy of experiencing? Did they ever go away? (please say yes)

Not much else to report in fertility news. It's cd11 and I'm at low on the CBEFM. Not a shock. I just really hope that I actually ovulate this month. It would be a nice change for my body to function the way it's supposed to.

4 comments:

v said...

Quick note on this and then I have to go back and read your longer "Do you have kids?" post. I'm sorry the Metformin is screwing with you. This is why (and obviously you also) am wary of drugs. I hope things even out. I hate having to eat and stay hydrated when I have no desire to (when I'm sick).

As for the food, I just make stuff up. Whatever sounds good together (sometimes it doesn't quite work). I like to put everything together because I'm not good at making actual meals. I'm still picky about things touching, and I always will be, but if I can convince myself that something belongs together, I'll eat it (as long as the food item doesn't include one of the many, many foods that I do not eat.)

Now, off to your previous post I go.

JenM said...

I've never been on Metformin, so unfortunately I can't give you any advice. If it is important to stay hydrated, do whatever you can to do it, and eat whatever you can. I'm sorry you're dealing with these side effects, they don't sound fun at all. Do you start back to school soon? I hope you feel better by then.

kate said...

Oh geez, I hope I feel better by then too! School meetings start again on the 29th and the first actual school day is the 25th.

Nit said...

All IF drugs suck!!! I just got doing stims for our first IVF & boy was I complete & utter mess!!

Hope you start feeling better, at least by the time school starts :)